# SDR AALA20140518010

- Difficulty date: May 15, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 50,511 hours, 6,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS FROM SEATS 30G THRU 44G INOPERATIVE.  REPLACED BATTERY PACK FOR ESCAPE PATH LIGHTS FROM SEATS 30G THRU 44G.  OPERATIONS CHECKED NORMAL.
